MathSciNet Relay Station
MathSciNet bibliographic data
MR3301292 60J10 (60G10 60G17 94A17)
Geiger, Bernhard C.; Temmel, Christoph Lumpings of Markov chains, entropy rate preservation, and higher-order lumpability. J. Appl. Probab. 51 (2014), no. 4, 1114–1132.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement